# SDR REXA2022022200268

- Difficulty date: January 13, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 29,684 hours, 20,885 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH690362851
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SIDE SEAT TRACK IS CORRODED BETWEEN F.S. 761.85 TO F.S. 744.15 - INSTALLED NEW SEAT TRACK RAIL BTWN F/S 744.15-761.85 IAW CRJ900 AMM 53-00-49-400-801(CONFIG A07) (P/N SH690-36285-1)
